Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 167, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2015, 4:52 PM MDT for El Paso County, Colorado. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 4:52 PM MDT (22:52 UTC)
- Expired
- Jun 25, 2015, 5:30 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:56 PM MDT | HAIL 0.75 | 6 Nnw Peterson Afb, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2770 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147 WUUS55 KPUB 252252 SVRPUB COC041-252330- /O.NEW.KPUB.SV.W.0167.150625T2252Z-150625T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 452 PM MDT THU JUN 25 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 530 PM MDT * AT 451 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN COLORADO SPRINGS...MOVING SOUTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...PUBLIC. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FALCON...TRUCKTON...PETERSON AFB...ELLICOTT... SCHRIEVER AFB...CIMARRON HILLS AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3885 10487 3901 10477 3881 10412 3857 10427 TIME...MOT...LOC 2251Z 296DEG 30KT 3891 10474 HAIL...1.00IN WIND...<50MPH $$ HODANISH
2 follow-up statements
374 WWUS55 KPUB 252259 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 459 PM MDT THU JUN 25 2015 COC041-252330- /O.CON.KPUB.SV.W.0167.000000T0000Z-150625T2330Z/ EL PASO CO- 459 PM MDT THU JUN 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR CENTRAL EL PASO COUNTY... AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN COLORADO SPRINGS...MOVING SOUTHEAST AT 35 MPH. HAZARD...HAIL BETWEEN THE SIZE OF NICKELS TO QUARTERS WAS OCCURRING WITH THIS STORM SOURCE...NUMEROUS PUBLIC REPORTS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FALCON...TRUCKTON...PETERSON AFB...ELLICOTT... SCHRIEVER AFB...CIMARRON HILLS AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3884 10484 3899 10472 3881 10412 3857 10427 TIME...MOT...LOC 2258Z 296DEG 30KT 3888 10467 HAIL...1.00IN WIND...<50MPH $$ HODANISH
200 WWUS55 KPUB 252310 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 510 PM MDT THU JUN 25 2015 COC041-252330- /O.CON.KPUB.SV.W.0167.000000T0000Z-150625T2330Z/ EL PASO CO- 510 PM MDT THU JUN 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR CENTRAL EL PASO COUNTY... AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR 14 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FALCON...TRUCKTON...PETERSON AFB...ELLICOTT... SCHRIEVER AFB...CIMARRON HILLS AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3884 10484 3899 10472 3881 10412 3857 10427 TIME...MOT...LOC 2310Z 286DEG 25KT 3891 10457 HAIL...1.00IN WIND...<50MPH $$ HODANISH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:04 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 25, 3:04 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 ...MAIN CONCERN IS HOW SHORTWAVE DROPPING SE ACROSS THE PLAINS THIS EVENING WILL AFFECT OUR WX... CURRENTLY... SHOWERS AND THUNDERSTORMS WERE PREDOMINANTLY ALONG THE MTNS...WITH THE ACTIVITY MOVING SOUTHEAST. ONE OR TWO STORMS WERE ALSO NOTED ALONG THE RATON MESA. A SHORTWAVE IN THE NW FLOW ALOFT WAS APPROACHING NE COLO. CAPES WERE IN THE 1000-2000 RANGE ON THE PLAINS...WITH THE HIGHER VALUES N OF US50. MARGINAL DEEP SHEAR WAS NOTED OVER THE REGION. REST OF THIS AFTERNOON INTO THIS EVENING... WITH FLOW ALOFT TURNING WNW...STORMS WILL MOVE GENERALLY SOUTHEAST WITH ANY OF THE STRONGER ROTATING CELLS MOVING GENERALLY DUE SOUTH. MOST OF THE CONVECTION THROUGH 00Z WILL GENERALLY BE ALONG THE MTNS AND DOWN ALONG THE RATON MESA. MAIN CONCERNS WILL BE LIGHTNING...MARGINAL SVR AND LOCALLY HEAVY RAIN. AFTER ABOUT 02Z...AREA WILL START TO BE INFLUENCED BY SHORTWAVE MOVING SOUTHEAST AREA THE GREATER FAR NE COLORADO REGION. THIS WILL BE OUR BEST CHANCE OF A STRONG TO SEVERE STORM TO AFFECT THE REGION. LATEST GUIDANCE IS INDICATING BEST CHANCE WILL BE OVER THE FAR SE COLO PLAINS. HOWEVER...HRRR DOES INDICATE ONE OR TWO ISOLD CELLS MOVING S-SE CLOSER TO THE MTNS LATER THIS EVENING. LATE TONIGHT...DEPENDING ON HOW STRONG THE CONVECTION IS WITH THE KS MCS...WE WILL LIKELY SEE THE THREAT OF LOW CLOUDS AFFECTING THE REGION...ESPECIALLY AFTER 09Z. TOMORROW... LIKELY WILL BE MOSTLY CLOUDY ACROSS THE PLAINS EARLY TOMORROW MORNING...WITH PC SKIES OVER THE HIGHER TRRN. IT APPEARS THE BEST FORCING FOR CONVECTION TOMORROW WILL BE THE S MTN REGION (PIKES PEAK...WETS...SANGRES) AS THIS AREA WILL HAVE THE BEST INSTABILITY. SPC HAS BACKED OFF ON THE STRENGTH OF THE STORMS TOMORROW...WITH ONLY GENERAL THUNDER OVER THE FCST AREA. DEPENDING HOW MUCH RICH LLVL MOISTURE REMAINS OVER THE REGION TOMORROW...LOCALLY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY IN THE S MTN REGION...AND POSSIBLY THE EAST SLOPES OF THE SAN JUANS. IF CAP CAN BREAK...THEN WE MAY BE DEALING WITH A FEW STRONGER STORMS GIVEN THE CAPE AND MARGINAL SHEAR OVER THE REGION. TEMPS TOMORROW WILL BE ABOUT 4-8F COOLER ACROSS THE PLAINS...WITH HIGHS MAINLY IN THE L80S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE ONGOING LONG TERM FORECAST. A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT. TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS WITH MAX TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE TUE AND WED. CONVECTION MAY LINGER A BIT LATER INTO THE OVERNIGHT PERIOD FRI NIGHT...OTHERWISE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS THROUGH THE AFTN AND EVE. CONVECTION WILL BE SCATTERED IN NATURE OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE DRIEST DAYS OF THE EXTENDED LOOK TO BE MON AND TUE...AND THE PLAINS ON THOSE DAYS MAY REMAIN PCPN-FREE. THE GFS IS INDICATING THAT A COLD FRONT FORECAST FOR WED WILL BE A BIT SLOWER...ARRIVING ACROSS THE EASTERN PLAINS WED AFTN/EVE. THIS WILL INCREASE CONVECTION CHANCES ONCE AGAIN LATE WED NIGHT THROUGH THU. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 303 PM MDT THU JUN 25 2015 MAIN CONCERN AT THE TAF SITES WILL BE AFTERNOON CONVECTION BOTH TODAY AND TOMORROW AFTERNOON....AND LOW CIGS AT KCOS AND KPUB TONIGHT. ISOLD TSRA WILL LIKELY OCCUR AT ALL TAF SITES THIS AFTERNOON AND TOMORROW AFTERNOON...WITH BRIEF MVFR CONDITIONS DUE TOT THE STORMS. MAY ALSO SEE SOME LOCALLY STRONG GUSTY WINDS. AT KPUB AND KCOS...LOWER CIGS WILL LIKELY DEVELOP LATER TONIGHT AND LAST INTO TOMORROW MORNING AS A MOIST AIRMASS IN W KS PUSHES BACK TO THE MTNS. LOWE CIGS...IF THEY DEVELOP...SHOULD DISSIPATE BY MID MORNING TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 25, 3:23 PM MDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT THU JUN 25 2015 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 323 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THE STORMS WILL BE LIGHTNING AND WIND GUSTS AROUND 40 MPH. THERE IS THE POTENTIAL FOR A FEW MARGINAL SEVERE STORMS MAINLY ALONG AND NORTH OF HIGHWAY 50...WITH HAIL THE SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS OCCURRING LATE THIS EVENING AND DURING THE EARLY MORNING HOURS...ESPECIALLY ALONG THE I-25 CORRIDOR. THE MAIN CONCERN WITH THESE STORMS...IF THEY DO DEVELOP...WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH DAY...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS. THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS AROUND 50 MPH AT TIMES. IN ADDITION...ONE OR TWO STRONG TO MARGINALLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND ONE INCH IN DIAMETER...LOCALLY HEAVY RAINFALL...HAZARDOUS LIGHTNING AND WIND GUSTS AROUND 60 MPH AT TIMES WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 34/27
In the hours before
Special weather statement, Jun 25, 2:59 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT THU JUN 25 2015 COZ072-087-252145- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 259 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES UNTIL 345 PM MDT... AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARISITA...OR 43 MILES EAST OF ALAMOSA...MOVING SOUTH AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA VETA PASS. LAT...LON 3776 10521 3777 10509 3758 10498 3759 10523 TIME...MOT...LOC 2058Z 352DEG 17KT 3771 10514 HODANISH
Special weather statement, Jun 25, 4:04 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 404 PM MDT THU JUN 25 2015 COZ074-088-094-252245- EASTERN LAS ANIMAS COUNTY CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 404 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 445 PM MDT... AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF TRINCHERA...OR 23 MILES EAST OF TRINIDAD...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANSON AND TRINCHERA. LAT...LON 3709 10447 3744 10370 3700 10331 3699 10433 TIME...MOT...LOC 2204Z 319DEG 15KT 3721 10408 HODANISH
Special weather statement, Jun 25, 4:39 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT THU JUN 25 2015 COZ081-084-085-252330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 439 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 530 PM MDT... AT 439 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AIR FORCE ACADEMY...OR 8 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM MAY INTENSIFY FURTHER AND BECOME SEVERE. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...FALCON...PETERSON AFB...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS. LAT...LON 3890 10494 3906 10484 3896 10446 3874 10464 TIME...MOT...LOC 2239Z 296DEG 30KT 3895 10481 HODANISH
Local storm report, Jun 25, 4:52 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 5 SW BLACK FOREST 38.95N 104.76W
06/25/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:22 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Otero | 3 hr |
| Jun 25, 2:59 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Jun 25, 4:04 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jun 25, 4:39 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 25, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 21 min |
| Jun 25, 5:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 25, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.